# SDR PLGA990527

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742BA
- Make and model: Saab SF340A
- Aircraft serial: 340A092
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51539007A
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BGR - FLT 6268 - AFTER TAKEOFF FROM BGR, THE LEFT DC GENERATOR FAILED AND THE AIRCRAFT RETURNED TO BGR WITHOUT INCIDENT.  MAINTENANCE FOUND THE GENERATOR CONTROL UNIT TO BE AT FAULT, THE GCU WAS REPLACED, REQUIRED OPERATIONAL CHECKS WERE PERFORMED, AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
